# SDR UALA2009111603550

- Difficulty date: November 13, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 68,309 hours, 19,812 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Reads Low
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L PASSENGER DOOR POWER RESERVOIR LOW.   REPLACED DOOR 1L POWER RESERVOIR.
